# SDR A6WA200940552

- Difficulty date: August 21, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 13,398 hours, 12,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD AND OTBD OF RBL 9.0, CLIPS FS 280 CRACKED.  INBD AND OTBD OF RBL 9.0, CLIPS FS 280.00, CRACKED REPLACED IAW SRM 51-42-06 AND 51-42-20.  (K)
